# SDR QXEA200601034

- Difficulty date: April 3, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 FUSELAGE INTERIOR PASSENGER DOOR OPENING, LOWER SILL ASSEMBLY HAS PITTING CORROSION ON TOP SURFACE UNDER TEFLON RUB STRIP.  REPAIRED IAW DHC-8-200 SRM 51-20-11, PAGES 1-11, 51-40-11 AND AMM 20-30-11.
